RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 733–740 (Mi semr975)  

Discrete mathematics and mathematical cybernetics

Automorphisms of Shilla graph with intersection array $\{115,96,16;1,8,92\}$

I. N. Belousov

N.N. Krasovskii Institute of Mathematics and Mechanics of the Ural Branch of the Russian Academy of Sciences, S.Kovalevskaya str., 16, 620990, Yekaterinburg, Russia

Abstract: Automorphisms of a hypothetical distance-regular graph with intersection array $\{115,96,16;1,8,92\}$ are described. It is proved that a distance-regular graph with this intersection array is not vertex-transitive.

Keywords: automorphism, distance-regular graph.

Funding Agency Grant Number
Russian Science Foundation 14-11-00061-П


DOI: https://doi.org/10.17377/semi.2018.15.059

Full text: PDF file (159 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.17
MSC: 05C25
Received March 20, 2017, published June 19, 2018

Citation: I. N. Belousov, “Automorphisms of Shilla graph with intersection array $\{115,96,16;1,8,92\}$”, Sib. Èlektron. Mat. Izv., 15 (2018), 733–740

Citation in format AMSBIB
\Bibitem{Bel18}
\by I.~N.~Belousov
\paper Automorphisms of Shilla graph with intersection array $\{115,96,16;1,8,92\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 733--740
\mathnet{http://mi.mathnet.ru/semr975}
\crossref{https://doi.org/10.17377/semi.2018.15.059}


Linking options:
  • http://mi.mathnet.ru/eng/semr975
  • http://mi.mathnet.ru/eng/semr/v15/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:5
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019